标题:Finite Volume Element Approximation of the Coupled Continuum Pipe-Flow/Darcy Model for Flows in Karst Aquifers
作者:Wei Liu;Zhijiang Kang;Hongxing Rui
作者机构:[Liu, W] School of Mathematics and Statistics Science, Ludong University, Yantai 264025, China;[ Kang, Z] SINOPEC Petroleum Exploration and Production 更多
通讯作者:Rui, H
通讯作者地址:[Rui, HX]Shandong Univ, Sch Math, Jinan 250100, Peoples R China.
来源:Numerical Methods for Partial Differential Equations: An International Journal
出版年:2014
卷:30
期:2
页码:376-392
DOI:10.1002/num.21813
关键词:finite volume element;pipe-flow/Darcy model;error estimates;elliptic problem
摘要:A finite volume element method is applied to approximate the continuum pipe-flow/Darcy problem, which models the coupled conduit flow and porous media flow in Karst aquifers. A decoupled scheme is proposed for solving the coupled discretization problem. Optimal error estimates in L~2 norm and H~1 norm are given in this article. Some numerical examples are presented to verify the theoretical results and demonstrate the effectiveness of the decoupling approach.
收录类别:EI;SCOPUS;SCIE
WOS核心被引频次:3
Scopus被引频次:6
资源类型:期刊论文
原文链接:https://www.scopus.com/inward/record.uri?eid=2-s2.0-84893684692&doi=10.1002%2fnum.21813&partnerID=40&md5=ff4bca93dca617dbe8738fb2f7b7e44d
TOP